Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What is the remedy to get rid of severe pain caused by bruised lump on leg?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
I hit the bottom of my leg on a protruding bed frame It slammed very hard and the next day the huge lump appeared and is very bruised. the point of impact has a little slice but did not bleed alot. hot packs or cold packs or neither. Hurts like a constant toothache !!
Posted Wed, 22 Jan 2014 in General Health
Answered by Dr. Anjana Rao Kavoor 1 hour later
Brief Answer: Please find detailed answer below Detailed Answer: Hi XXXX, Thanks for sending in your query. Sorry to hear that you hit your leg on a protruding bed frame and hurt yourself. I suppose that because of taking warfarin, your blood clotting tendency might be increased and that is the reason the area is bruised and the lump has appeared. If the lump is not further increasing in size then there is no need to worry. The bleeding might have occurred in the soft tissues and muscles. You need to apply antiseptics over the suspected cut area. As you are warfarin, taking pain killers must be carefully monitored in you. Application of pain killer ointments is best. However, if the pain is severe, you should seek guidance of your doctor before taking any oral pain killers. This is because oral pain killers and warfarin interact and cause further increase in bleeding tendency. Oral pain killers like celecoxib or naproxen are considered less harmful in patients taking warfarin. Applying cold packs may help. You should also take rest and elevate your limb when you are at rest. Your condition should improve over the next 3 days. Wishing you good health and quick recovery. I hope this helps. Do write back in case of doubts. Dr.A.Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor